# SDR USAA001948

- Difficulty date: October 25, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 40,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z AND L ANGLES CORRODED 1 INCH BY 12 INCHES, UNDER FORWARD SERVICE DOOR SIL TOP ALL Z-ANGLE/INBOARD L ANGLE.  CORROSION LEVEL 1, TASK NR C53-107-01.  Z-ANGLE CLEANED, TREATED AND PAINTED; L ANGLE REPLACED PER SRM 51-10-02, REMOVED AND REPLACED ON L-ANGLE.  (M)
